# SDR SWAA2022020922834

- Difficulty date: February 9, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222DF
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222DF FWD O/B CORNER INSERT IS RIPPED OUT OF PANEL. / REPAIRED FWD FLOOR PANEL 222DF FWD O/B CORNER IAW SRM 53-00-50-2R-6
